An Investigation of the Fennema-Sherman Mathematics Anxiety Subscale

S.Y. Lim, Elaine Chapman

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

A revised version of the Fennema-Sherman Mathematics Anxiety Scale (FSMAS-R) was assessed for its factor structure, reliability, and validity with 1,601 pretertiary students. Factor analyses supported a two-factor model. The construct validity of the FSMAS-R was demonstrated through intercorrelations between subscales and correlations with self-confidence and mathematics achievement test scores.
Original languageEnglish
Pages (from-to)1-12
JournalMeasurement and Evaluation in Counseling and Development
Volume46
Issue number1
Early online date11 Sep 2012
DOIs
Publication statusPublished - 1 Jan 2013

Fingerprint Dive into the research topics of 'An Investigation of the Fennema-Sherman Mathematics Anxiety Subscale'. Together they form a unique fingerprint.

  • Cite this